Alert archive / New Jersey / Areal Flood Advisories in 2021

Areal Flood Advisory 99, NWS Philadelphia/Mount Holly

July 29, 20214 counties in New Jersey; Bucks County, Monroe County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 29, 2021, 4:57 PM EDT for 4 counties in New Jersey; Bucks County, Monroe County, Northampton County, Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 29, 2021, 4:57 PM EDT (20:57 UTC)
Expired
Jul 29, 2021, 7:38 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

439 
WGUS81 KPHI 292057
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
457 PM EDT Thu Jul 29 2021

NJC019-027-037-041-PAC017-089-095-300000-
/O.NEW.KPHI.FA.Y.0099.210729T2057Z-210730T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Monroe PA-
Northampton PA-
457 PM EDT Thu Jul 29 2021

The National Weather Service in Mount Holly has issued a

* Flood Advisory for...
  West Central Morris County in northern New Jersey...
  Northwestern Hunterdon County in northwestern New Jersey...
  Southwestern Sussex County in northwestern New Jersey...
  Warren County in northwestern New Jersey...
  Northampton County in eastern Pennsylvania...
  Southeastern Monroe County in northeastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...

* Until 800 PM EDT.

* At 457 PM EDT, Doppler radar indicated heavy rain due to 
  thunderstorms. Minor flooding is ongoing or expected to begin 
  shortly in the advisory area. This will  produce a quick 1 to 2 
  inches of rain.

* Some locations that will experience flooding include...
  Easton, Bethlehem, Forks, East Stroudsburg, Hackettstown, Wilson, 
  Washington, Blairstown, Hellertown, Nazareth, Bangor, and Stanhope.

This includes the following highways...
	Interstate 78 in Pennsylvania between mile markers 67 and 76.
	Interstate 78 in New Jersey between mile markers 0 and 10.
	Interstate 80 in New Jersey between mile markers 0 and 26.
	Interstate 80 in Pennsylvania between mile markers 306 and 314.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4084 7547 4110 7517 4112 7506 4108 7503
      4111 7498 4090 7469 4043 7529

$$

MPS
2 follow-up statements
928 
WGUS81 KPHI 292241
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
641 PM EDT Thu Jul 29 2021

NJC019-027-037-041-PAC017-089-095-300000-
/O.CON.KPHI.FA.Y.0099.000000T0000Z-210730T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Monroe PA-
Northampton PA-
641 PM EDT Thu Jul 29 2021

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR 
WEST CENTRAL MORRIS, NORTHWESTERN HUNTERDON, SOUTHWESTERN SUSSEX, 
WARREN, NORTHAMPTON, SOUTHEASTERN MONROE, AND NORTHWESTERN BUCKS 
COUNTIES...

At 641 PM EDT, Doppler radar indicated heavy rain due to 
thunderstorms. Minor flooding is ongoing in the advisory area. 
Between 1 and 2 inches of rain have fallen.

Some locations that will experience flooding include...
  Easton, Bethlehem, Forks, East Stroudsburg, Hackettstown, Wilson, 
  Washington, Blairstown, Hellertown, Nazareth, Bangor, and Stanhope.

This includes the following highways...
	Interstate 78 in Pennsylvania between mile markers 67 and 76.
	Interstate 78 in New Jersey between mile markers 0 and 11.
	Interstate 80 in New Jersey between mile markers 0 and 26.
	Interstate 80 in Pennsylvania between mile markers 306 and 314.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4084 7547 4110 7517 4112 7506 4108 7503
      4111 7498 4090 7469 4043 7529

$$

MPS
032 
WGUS81 KPHI 292338
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
738 PM EDT Thu Jul 29 2021

NJC019-027-037-041-PAC017-089-095-292348-
/O.CAN.KPHI.FA.Y.0099.000000T0000Z-210730T0000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Bucks PA-Monroe PA-
Northampton PA-
738 PM EDT Thu Jul 29 2021

...FLOOD ADVISORY IS CANCELLED FOR WEST CENTRAL MORRIS, NORTHWESTERN 
HUNTERDON, SOUTHWESTERN SUSSEX, WARREN, NORTHAMPTON, SOUTHEASTERN 
MONROE, AND NORTHWESTERN BUCKS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4084 7547 4110 7517 4112 7506 4108 7503
      4111 7498 4090 7469 4043 7529

$$

MPS

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 29, 4:16 PM EDT, 41 minutes earlier.

Area forecast discussion, Jul 29, 4:16 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
416 PM EDT Thu Jul 29 2021

.SYNOPSIS...
A warm front will lift north of the area this evening before a
cold front moves across the area tonight. High pressure located
across the Mid West on Friday will build toward the east coast
on Saturday. Another cold front is forecast to move across the
area later Sunday into Sunday night. High pressure may briefly
affect the area before an area of low pressure lifts north
offshore of the east coast on Tuesday. The frontal boundary to
our south may lift northward and affect the area for the middle
to end of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A Tornado Watch is in effect for the entire forecast area
through 9 PM tonight.

The warm front continues to push northward this afternoon, as
we have seen some destabilization occur fairly quickly behind
it. The remnant MCV that moved through the Great Lakes is
pushing into eastern Pennsylvania and should move off of the New
Jersey coast this evening.

Most of the region remains in a slight or enhanced risk for
severe weather, as issued by the SPC. The threats are damaging
winds, large hail, and an isolated tornado. The primary threat
time will be this afternoon into evening.

While there are clouds clearly seen on visible satellite across
the area, there are many breaks occurring with peeks of sun
coming through. This is enhancing our instability and as a
result confidence has grown that we will see convection develop
and move through our area this afternoon and evening.

Some early showers and thunderstorms have started to pop up
across Delmarva and New Jersey with the main line of storms off
to the west in central PA. There is still support for effective
bulk shear values of ~45 kts, which will be more than sufficient
to support rotating updrafts. Some upscale growth is forecast
as multiple cold pools start to be deposited and merge.

While areas to the north may see less of the action this
afternoon, there is still the possibility for some strong to
severe storms in those areas. To the south and east, we have
seen much more clearing and temps have risen appreciably in
response. Dew points have climbed into the upper 60s to lower
70s, and heavy down pours remain another threat today though the
storms should have sufficient motion so flash flooding is not
as high on the threat list at this time. However, there is
potential that along the frontal boundary we could see some back
building so we will need to monitor those areas for flooding
concerns.

As the storms clear the coast, surface low pressure will be
located near the NY/Canada border and be dragging a surface cold
front through the area. Winds will slowly turn from the
northwest through the night with skies slowly clearing from the
west.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Surface low pressure moves off to the northeast with its
attendant cold front offshore by Friday morning. With the front
offshore, the flow across the region will turn to the west and
settle out of the northwest. Winds may become gusty through the
afternoon, with gusts around 25 mph or so. Skies will be
relatively clear through the day and with dew points dropping
down into the 50s (potentially 40s in spots) it will feel nice
and dry and pretty comfortable for late July. The cooler air
being drawn into our region will be slightly below normal with
highs into the 70s through the southern Poconos, northwest New
Jersey and the Lehigh Valley and low to mid 80s through the rest
of the region. Depending on how far offshore the front moves,
we could see some temps remaining in the upper 80s for a while
across southern Delaware and nearby eastern Maryland.

Friday night will be cold when compared to what we typically
see in late July. The clear skies will help with radiative
cooling and with the winds dropping off overnight, we should see
things drop off decently overnight. Overnight lows will be a
chilly upper 40s to low 50s across the northern zones through
the Lehigh Valley and into portions of central New Jersey.
Around the urban corridor and through Delaware, Maryland, and
southern New Jersey, temperatures will be in the mid 50s to
lower 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
The first half of the weekend is expected to be quiet, before
the potential for unsettle weather returns for the end of the
weekend through much of next week.

On Saturday, high pressure to the west will control the
weather, providing a dry forecast through Saturday night. Below
normal temperatures are expected through Saturday night as well.

On Sunday, active weather could once again return to the
forecast. An area of low pressure is forecast to move across
southeast Canada and bring a frontal boundary/surface trough
across the east coast Sunday into Sunday night. Meanwhile, an
area o flow pressure may form along the frontal boundary to our
south and move to the northeast offshore of the Mid Atlantic
coast. There will be a chance of showers and thunderstorms
through the day Sunday, most likely associated with the
approaching frontal boundary coming from the west. The low off
the coast may remain far enough offshore to not bring any
impacts to the area.

On Monday, our area will be in between the departing system
from the weekend, and another potential coastal low that is
expected Tuesday. Therefore dry weather is expected on Monday.

However, on Tuesday, another coastal low is forecast to develop
to our south and may end up inching close enough to the coast
to bring a chance of showers and thunderstorms to the area.

As we go through the second half of the week, unsettled weather
is possible to continue for Wednesday and Thursday as the front
to the south may begin moving back northward and into the area
while a couple of low pressure systems may develop and move near
the area as well.

Temperatures for the long term period are expected to be near
or slightly below normal for the weekend into much of next week.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms will move the terminals
from west to east this afternoon, ending between 22Z-03Z.
Conditions will drop to MVFR/IFR in and around any storms. Winds
may gust in excess of 30 knots in and near thunderstorms.
Conditions are expected to be MVFR for a period of time behind
the storms before returning to VFR by late tonight. South to
southwest winds around 10 to 15 knots, becoming northwest around
5 to 10 knots overnight. Moderate confidence overall with low
confidence in thunderstorm timing.

Friday...Mainly VFR. Northwest winds around 10 to 15 knots with
gusts up to 25 knots possible in the afternoon. High
confidence.

Outlook...

Saturday-Saturday night...VFR. Northwest winds 5-10 mph during
the day, light and variable overnight.

Sunday...Mostly VFR. Chance of showers and thunderstorms which
may temporarily lead to lower conditions. Southwest winds 5-10
knots, gusts 15-20 knots possible.

Sunday night...Chance for conditions to lower below VFR
overnight. South winds early, becoming northwest overnight.

Monday-Monday night...Mostly VFR expected. Northwest winds 5-10
knots during the day, light and variable overnight.

Tuesday-Tuesday night...Mostly VFR. Chance of showers and
thunderstorms which may temporarily lead to lower conditions.
Northwest winds 5-10 knots during the day, light and variable
overnight.

&&

.MARINE...
SCA remain up for the ocean waters through midnight tonight.

Winds will gusts around 25 knots on the ocean in response to a
tightening pressure gradient. Winds will start to drop off
tonight. Seas around 3 to 4 feet.

Mainly sub-SCA conditions are expected for Friday. Northwest
winds around 10 to 15 knots with gusts around 20 knots. Seas
will remain around 3 to 4 feet. A few gusts may near 25 knots
late afternoon into Friday night in the strong northwest flow,
especially in the coastal waters off of northern and central New
Jersey. However, will hold off on issuing any new SCA's at this
time until the current SCA has expired.

Outlook...

Saturday-Tuesday...Conditions are expected to remain below Small
Craft Advisory levels through the period.

Rip Currents...

Winds will increase to 15 to 20 kts today with gusts at SCA
criteria. There will be an onshore component for the NJ coast
today as winds veer from the south. Given the above, and the 8
second period forecast, the rip risk for Coastal Cape May and
Coastal Atlantic will be MODERATE today. The rest of the beaches
will be kept at LOW given the orientation of the coastline
relative to the wind direction. Winds shift offshore for Friday,
so the rip risk for Friday will be LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>455.

&&

Synopsis...Robertson
Near Term...Meola
Short Term...Meola
Long Term...Robertson
Aviation...Meola/Robertson
Marine...Meola/Robertson
Hazardous weather outlook, Jul 29, 4:37 PM EDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
437 PM EDT Thu Jul 29 2021

NJZ001-007>010-012>014-PAZ054-055-061-062-302045-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Carbon-Monroe-Lehigh-Northampton-
437 PM EDT Thu Jul 29 2021

...TORNADO WATCH 401 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Several instances of flooding are possible, especially in urban and
poor-drainage areas and near vulnerable small creeks and streams.

Please go to weather.gov/phi/ehwo for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ012-015-019-020-NJZ015>027-PAZ060-070-071-101>106-
302045-
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-
Talbot-Caroline-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
437 PM EDT Thu Jul 29 2021

...TORNADO WATCH 401 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Several instances of flooding are possible, especially in urban and
poor-drainage areas and near vulnerable small creeks and streams.

Please go to weather.gov/phi/ehwo for more information on
potential weather hazards.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-302045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
437 PM EDT Thu Jul 29 2021

...TORNADO WATCH 401 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Please go to weather.gov/phi/ehwo for more information on potential
weather hazards.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 29, 3:44 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     MARINE TSTM WIND INDIAN BEACH            38.68N 75.08W
07/29/2021  M45 MPH          ANZ455             DE   MESONET

            DEWEY BEACH WEATHERFLOW SITE.

&&

MPS
Local storm report, Jul 29, 3:52 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     WATER SPOUT      5 N BETHANY BEACH       38.61N 75.06W
07/29/2021                   ANZ455             DE   TRAINED SPOTTER

            PICTURES AND A VIDEO OF A WATERSPOUT IN
            PROGRESS JUST OFFSHORE OF THE INDIAN RIVER
            INLET.

&&

STAARMANN
Local storm report, Jul 29, 3:55 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     MARINE TSTM WIND 5 E LONG NECK           38.61N 75.06W
07/29/2021  M43 MPH          SUSSEX             DE   DEPT OF HIGHWAYS

            DEDOT GAUGE MEASURED GUST.

&&

STAARMANN
Special weather statement, Jul 29, 4:26 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
426 PM EDT Thu Jul 29 2021

NJZ008-010-292100-
Morris-Somerset-
426 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS AND NORTH
CENTRAL SOMERSET COUNTIES...

At 426 PM EDT, a strong thunderstorm was located over Mendham, or
near Morristown, moving northeast at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Morristown, Dover, Madison, Florham Park, Chatham, Wharton, Rockaway,
Morris Plains, Mendham, Mountain Lakes, Peapack And Gladstone,
Chester, Victory Gardens, Far Hills, Parsippany, Succasunna-Kenvil,
Bernardsville, White Meadow Lake and Hanover Township.

This includes the following highways...
 Interstate 80 in New Jersey between mile markers 36 and 43.
 Interstate 287 in New Jersey between mile markers 30 and 41.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4074 7436 4071 7464 4080 7472 4094 7450
      4080 7436 4077 7437 4076 7438 4075 7436
TIME...MOT...LOC 2026Z 239DEG 17KT 4079 7461

Staarmann
Local storm report, Jul 29, 4:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     1 NW WEISENBERG TWP     40.62N 75.76W
07/29/2021                   LEHIGH             PA   911 CALL CENTER

            TREES AND WIRES DOWN WITH PARTIALLY TORN OFF
            ROOF OF A BUILDING. POSSIBLE TORNADO DAMAGE.
            TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 29, 4:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     LYNN TWP                40.68N 75.81W
07/29/2021                   LEHIGH             PA   PUBLIC

            TREES AND WIRES DOWN. TIME ESTIMATED BY
            RADAR.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:33 AM EDTSmall Craft AdvisoryPHI20 hr
Jul 29, 1:33 PM EDTSpecial Marine WarningPHI42 min
Jul 29, 2:53 PM EDTSpecial Marine WarningPHI100 min
Jul 29, 4:26 PM EDTSpecial Weather StatementPHIMorris34 min
Jul 29, 4:30 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren45 min
Jul 29, 5:01 PM EDTSpecial Weather StatementPHIMorris29 min
Jul 29, 5:03 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren42 min
Jul 29, 5:08 PM EDTTornado WarningPHIHunterdon37 min
Jul 29, 5:27 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Morris, Somerset3 hr
Jul 29, 5:32 PM EDTFlash Flood WarningPHIWarren2 hr
Jul 29, 5:32 PM EDTTornado WarningPHIHunterdon28 min
Jul 29, 5:51 PM EDTTornado Warning Tornado observedConsiderable damage threatPHIHunterdon, Mercer24 min
Jul 29, 5:58 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Somerset3 hr
Jul 29, 6:06 PM EDTTornado Warning Considerable damage threatPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth39 min
Jul 29, 6:44 PM EDTTornado WarningPHIMercer, Monmouth, Ocean46 min
Jul 29, 6:45 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer45 min
Jul 29, 6:56 PM EDTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset4 hr
Jul 29, 7:07 PM EDTTornado WarningPHIBurlington23 min
Jul 29, 7:12 PM EDTFlash Flood WarningPHIBurlington4 hr
Jul 29, 7:18 PM EDTTornado WarningPHIMercer, Middlesex, Monmouth, Ocean27 min
Jul 29, 7:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean50 min
Jul 29, 7:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean47 min
Jul 29, 7:52 PM EDTSpecial Marine WarningPHI113 min
Jul 29, 3:48 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton42 min
Jul 29, 4:03 PM EDTTornado WarningPHIBerks, Lehigh, Northampton27 min
Jul 29, 4:27 PM EDTTornado WarningPHILehigh, Northampton16 min
Jul 29, 4:46 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jul 29, 4:56 PM EDTTornado WarningPHIBucks, Lehigh, Northampton34 min
Jul 29, 6:21 PM EDTSpecial Weather StatementPHIBucks24 min

Nearby

Areal Flood Advisories in New Jersey, 2021Areal Flood Advisories in Pennsylvania, 2021Every areal flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.